# SDR SWAA2021072690693

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB R/H FLOOR-TO-SIDEWALL SUPPORT; BS 727B+10; RBL 21; WL 157 (MARKED) ; / [01] REMOVED CORROSION ON ACB R/H SIDEWALL SUPPORT AT BS 727B+10 RBL 21 WL 157; REWORKED AREA; L: 1.1' W: 0.550' ORIGINAL THICKNESS 0.040' REMOVED MAT. 0.007' REMAINING MAT. 0.033' FOUND TO BE OUT LIMIT IAW SRM 53-00-53-1A-2; TOOL ID: ATS1671 DUE DATE: 01/2022; [02] ACB R/H SIDEWALL SUPPORT AT BS 727B+10 RBL 21 WL 157 WILL BE REMOVED AND REPLACED ON FAULT TTG8Q005NKNY; [03] VERIFIED OUT OF LIMITS AND TO BE REPLACED ON FAULT# TTG8Q005NKNY
